# SDR SWAA2022092251032

- Difficulty date: September 7, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737
- Aircraft serial: 30603
- Aircraft time: 70,868 hours, 41,951 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET LOCATED ON ORSS 274 AT RT WING 2022-493538 / [01] REPLACED BRACKET AND FASTENERS LOCATED ON TRAILING EDGE AT ORSS 274 RT WING. IAW B737-700 SRM 51-40-02 AND DWG 115A2930. REV. ?-?;[02] CERTIFIED WORK PERFORMED.
